It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board

  • Discontinued steroid and supplements. Still getting rash

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-07-2021, 09:57 PM   #1
    kevinla
    Veteran
    (male)
     
    Join Date: Oct 2004
    Location: Los Angeles, CA
    Posts: 432
    kevinla HB Userkevinla HB User
    Discontinued steroid and supplements. Still getting rash

    I took prednisone for one day 9 days ago after having a overreactive immune system from a COVID-19 vaccine. I had the vaccine on March 16th. The day after taking the prednisone I got a rash. I stopped taking it and called my doctor. Doc said it was not an allergic reaction and instead a side effect. Told me to take Zyrtec with it. I decided to put the steroid on hold.

    Took a curcumin supplement with BioPerine the next four days. I had been taking it two weeks before steroid. Rash again. Did not have a rash previously taking supplement. BioPerine is a pepper extract that can cause a rash.

    I discontinued the curcumin four days ago and got a rash today. I do not know the rash is from the steroid or supplement. I want to continue taking the steroid but not certain I am not having an allergic reaction. Do I go to a dermatologist? Can they test to find out wht is causing this reaction?

    How unusual is it to have a rash days after discontinuing a supplement or med? Could the rash be from vaccine? I had not had a rash previously after taking the vaccine.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:53 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!